# SDR DU4R2021070200081

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: General aviation
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND R/H MAIN LANDING W/W AFT BELLY CUTOUT RADIUS PANEL HAD A CRACKED PANEL SUPPORT. S/O 660006 N/R 38470
